MathSciNet Relay Station
MathSciNet bibliographic data
MR2310801 (2009d:35349) 35R35 (35B30 35K50 92C50)
Cui, Shangbin Well-posedness of a multidimensional free boundary problem modelling the growth of nonnecrotic tumors. J. Funct. Anal. 245 (2007), no. 1, 1–18.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement